Interlando, J. CarmeloAndrade, Antonio A.Malaxechebarr´ıa, Bego˜na Garc´ıaFerrari, Agnaldo Jde Ara´ujo, Robson R2022-04-282022-04-282020-01-01International Journal of Applied Mathematics, v. 33, n. 6, p. 1009-1015, 2020.1314-80601311-1728http://hdl.handle.net/11449/221650Let p be an odd prime. Algebraic lattices of full diversity in dimension p are obtained from ramified cyclic extensions of degree p. The 3, 5, and 7-dimensional lattices are optimal with respect to sphere packing density and therefore are isometric to laminated lattices in those dimensions.1009-1015engcyclotomic fieldslatticesmodulation diversitypacking densityFully-Diverse Lattices from Ramified Cyclic Extensions of Prime DegreeArtigo10.12732/ijam.v33i6.42-s2.0-85099623568